# SDR C2XA11TY166

- Difficulty date: October 29, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 29,844 hours, 22,280 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS FOR BNA  A/C ON CLIMBOUT HAD A EICIAS WITH A MESSAGE THAT THE NR 1 BLEED VALVE WAS CLOSED IN FLIGHT.  THE CREW RETURNED TO BNA AND SWAPPED A/C.  MAINTENANCE REMOVED AND REPLACED THE PUSHBUTTON IAW EMB 145 AMM 20-13-04.  OPS CHECK GOOD.  OPS CHECKED THE NR 1 BLEED SYSTEM IAW EMB 145 AMM 36-11-01, OPS CHECK GOOD AND WAS RELEASED.
